# SDR EBVR2018010900001

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: General aviation
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0062
- Aircraft time: 10,714 hours, 7,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 165-202
- Part time: 10,714 hours, 7,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, SEVERE CORROSION WAS FOUND BELOW DROP AISLE FLOOR RESULTING IN 2 AREAS THAT PENETRATED 100% OF SKIN THICKNESS.  AREA WAS LOCATED JUST INSIDE CABIN DOOR AND AREA FORWARD FROM THERE.
